# SDR UALA2011052402538

- Difficulty date: May 22, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 80,339 hours, 12,982 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 39
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN WXR FAIL.  WXR FAILS THRU HSI.  REPLACED WX PER MM AND PANEL.  DUE TO HISTORY OF WX FAIL ON CAPT HSI WITH BOTH WX SWITCHES ON (EFIS PANEL AND P1 PANEL) AND REPORT OF WX DISPLAY BECOMING INTERMITTENT AFTER ACFT ENCOUNTERED LIGHT CHOP.  1) CHECK FOR GRD AT CAPT WX SW ON P1-1 PIN2.  2) CHECK SECURITY AND CONDITION OF CONNECTORS D4287J (PINS 24-23) D5113P (PIN 24), D9255(PIN2) AND D43589(PIN A14 GPWS COMP).  3) IF ALL WIRING CHECKS NORMAL, REPLACE CAPT'S WXR SWITCH ON P1-1 PANEL.  REF IPC 33-13-75-001A ITEM 20 (561-4387).  CONSULT ON-LINE IPC TO VERIFY PARTS LIST CURRENCY.  NOTE: WXR RT REPLACED NUMEROUS TIMES AND EFIS CONT PANEL.  ACCOMPLISHED STEPS 1&2 WIRING CHECKS REF LM 8657 ALL CHECKS OK, UNABLE TO REPLACE CAPTS WXR SWITCH ON P1-1 PCN 561-4387 NIL STOCK LHR.  OPS GOOD.
